Antibiotic Nausea Cure
If you have ever taken potent antibiotic medicine, then you have probably experienced the nausea caused by these drugs.
A simple solution to this problem: Vinegar
Right after taking a dose of antibiotics, drink some vinegar. You can pour a couple teaspoons of vinegar into a glass of water to make the medicine go down :)
Red Wine Vinegar or Apple Cider Vinegar work best (and are easier to consume ala carte) compared to white vinegar. I can't remember where I found this suggestion, and was defiantly skeptical about it, but it worked perfectly to cure my unsettled stomach caused by the antibiotics.
You will find tons of info on the internet about the magical healing powers of vinegar, but a warning: Drinking vinegar on a regular basis destroys tooth enamel. It's best to dilute it with water, and then rinse your mouth and brush your teeth immediately after consuming vinegar (or any other highly acidic substance).